MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL ENVOY; PERCUTANEOUS CATHETER

MEDOS INTERNATIONAL SARL ENVOY; PERCUTANEOUS CATHETER
Catalog Number 67125895D
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer ref#: (b)(4).Section h3: the device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The company is seeking this information through the event investigation.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
As reported by a healthcare professional, ¿part next to hub cracked¿ of an envoy da, 6f, 95cm, mpd guide catheter (67125895d, 31253180).No patient injury was reported.
 
Additional Manufacturer Narrative
Manufacturer ref#: (b)(4).Updated sections on this medwatch: b4, g3, g6, h2, h3 and h11.Complaint conclusion: as reported by a healthcare professional, ¿part next to hub cracked¿ of an envoy da, 6f, 95cm, mpd guide catheter (67125895d, 31253180).No patient injury was reported.No additional information is available.Since no device has been received for analysis, no product investigation can be performed, and the reported failure could not be evaluated.A manufacturing record evaluation was performed for the finished device 31253180 number, and no non-conformances related to the malfunction were identified.With the information available and without the product available for analysis, the reported customer complaint could not be confirmed.Based on the manufacturing record evaluation, there is no indication that the event is related to the device manufacturing process.The exact cause of the event could not be determined.The instructions for use (ifu) indicate to inspect the catheter upon removal from packaging to verify that it is undamaged.Warning: do not use a catheter that has been damaged in any way.If damage is detected, replace with another envoy guiding catheter that is not damaged.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
 
Additional Manufacturer Narrative
Manufacturer ref# (b)(4).Updated sections on this med watch: b4, d9, g3, g6, h2 and h11.The product has been returned for evaluation and testing; however, the engineering evaluation has not been completed.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
 
Additional Manufacturer Narrative
Manufacturer ref# (b)(4).Updated sections on this medwatch: b4, g3, g6, h2, h3, h6 and h11.The device was returned to j&j medtech for further evaluation.A non-sterile envoy da, 6f, 95cm, mpd was received contained in the decontamination pouch.Upon receiving the device, visual inspection was performed, and a black arrow was marked on the device hub indicating were the issue is located.Then, the hub was inspected under a microscope, and a cracked condition was found at the fusion area.The issue reported that the catheter hub was cracked was confirmed during the device inspection.Hub damage during attachment/removal of hemostasis valve is a potential failure mode that can result from the handling of hemostasis valve and hub where excessive force may have been applied, causing device damage.Devices undergo 100% inspection for hub damage during hub injection molding process.Thus, it is not likely that the device left the facility in a damaged condition; intra-operative factors may have contributed to the issue reported, however, with the amount of information available, a root cause cannot be established.A manufacturing record evaluation was performed for the finished device 31253180 number, and no non-conformances related to the malfunction were identified.It should be noted that product failure could be caused by multiple factors.The instructions for use (ifu) contain the following caution: do not use a catheter that has been dam aged in any way.If damage is detected, replace with another envoy guiding catheter that is not damaged.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post-market surveillance.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
ENVOY
Common Device Name
PERCUTANEOUS CATHETER
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC. (JUAREZ)
circuito interior norte #1820
parque industrial salvarcar
juarez chihuahua 32574
MX   32574
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key21910020
Report Number3008114965-2025-00344
Device Sequence Number14508571
Product Code DQY
UDI-Device Identifier10878528000652
UDI-Public(01)10878528000652(17)270131(10)31253180
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K000715
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number67125895D
Device Lot Number31253180
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2025
Supplement Date Received by Manufacturer07/01/2025
07/30/2025
09/29/2025
Initial Report FDA Received Date04/25/2025
Supplement Report FDA Received Date07/01/2025
08/19/2025
09/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown